MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HICKMAN TRIFUSION CV CATHETER, TRIPLE-LUMEN, 12F; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 HICKMAN TRIFUSION CV CATHETER, TRIPLE-LUMEN, 12F; CHRONIC CATHETERS
Model Number 0609190
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 11/2022).
 
Event or Problem Description
It was reported that during a tunneling process, the tunneler of the device allegedly broke.The broken piece was retrieved from under the skin.There was no reported patient injury.

Brand Name
HICKMAN TRIFUSION CV CATHETER, TRIPLE-LUMEN, 12F
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12201144
Report Number3006260740-2021-02872
Device Sequence Number14330009
Product Code LJS
UDI-Device Identifier00801741036521
UDI-Public(01)00801741036521
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K041088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0609190
Device Catalogue Number0609190
Device Lot NumberREEZ2183
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2021
Initial Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;